# SDR SIMA20190504002

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,324 hours, 31,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON RT SIDE FIRST ROW NOT WORKING. C/A-EMERGENCY EXIT LIGHT ON RT SIDE FIRST ROW ADJUSTED IAW AMM 33-50-00. OPC GOOD.
